MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE M 12.9X12.9 CTN10; DRESSING, WOUND, OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE M 12.9X12.9 CTN10; DRESSING, WOUND, OCCLUSIVE
Model Number 66801068
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the dressing had silicone left behind on the backing.No patients or accounts are involved in this complaint.
 
Additional Manufacturer Narrative
H3,h10: the device, intended for use in treatment, was not returned for evaluation, with no additional details we cannot establish a relationship between the event reported.Storage temperature can be a contributory factor, as noted in the instruction for use.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file contains further instances, currently being monitored, with actions being taken to reduce further instances.However, this investigation is now complete with no further action deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.

Brand Name
ALLEVYN LIFE M 12.9X12.9 CTN10
Common Device Name
DRESSING, WOUND, OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10950907
Report Number8043484-2020-04080
Device Sequence Number14245528
Product Code NAD
UDI-Device Identifier05000223478018
UDI-Public05000223478018
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number66801068
Device Catalogue Number66801068
Device Lot Number201834
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1